# SDR MZZA2008122200013

- Difficulty date: December 20, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 32,625 hours, 12,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 5321DB11727
- Condition: Cracked
- Location: Bs 277-294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT INTERCOSTAL CRACKED ABOUT 0.20 INCH BL 0, BODY STATION 277 TO BODY STATION 294.5.  INTERCOSTAL REMOVED, FABRICATED IAW EC/RA 5321-01524, HOLES PICKED-UP PER SRM 51-40-05 AND INSTALLED PER SRM 51-10-02 REV 34.
